# SDR CA980330018

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Intake
- Condition: Cracked
- Location: Nacelle
- Component: 1019100241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, IT WAS FOUND THAT THE RAM AIR RECOVERY VANE P/N 81-3103-109 WAS LOOSE AND THE NACELLE AREA WHICH SUPPORTS THE VANE WAS CRACKED.  NACELLE CRACKS WERE REPAIRED PER STANDARD REPAIR PRACTICES AND NEW VANE INSTALLED.
